# SDR 2007FA0000588

- Difficulty date: April 13, 2007
- Submitted: July 5, 2007
- Operation: General aviation
- Aircraft: HP161
- Make and model: Boeing 727-200
- Aircraft serial: 20780
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Disc
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(REG NR: HP1610)  DURING PREFLIGHT INSPECTION, FOUND MAIN TIRE NR 2 WITH FLAT SPOT.  ON THIS AIRCRAFT OP SPECS APPROVED BY THIS DGAC, OPERATING BY DHL OF GUATEMALA UNDER THEM.  REMOVED AND REPLACED MWA AND BRAKE ASSY.  NR 2 DUEL TO DAMAGED , ALSO MAIN WHEEL ASSY NR 1 WAS REPLACED , BECAUSE IT RAN WITH THE TIRE NR 2 DEFLATED.  (K)
